EconPapers    
Economics at your fingertips  
 

A Generalization of the Lone Wolf Theorem

Hakan Inal

Metroeconomica, 2014, vol. 65, issue 4, 541-547

Abstract: A non-constructive generalization of the ‘lone wolf’ theorem, which states that in the roommates problem an agent is single in a stable matching if and only if that agent is single in every other stable matching, is presented. The generalization is in two directions: (i) the set of permissible roommates is arbitrary as long as all singles are allowed, and (ii) the set of preference profiles is any subset of the set of all profiles of strict preferences defined over permissible roommates.

Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1111/meca.12048 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:metroe:v:65:y:2014:i:4:p:541-547

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0026-1386

Access Statistics for this article

Metroeconomica is currently edited by Heinz D. Kurz and Neri Salvadori

More articles in Metroeconomica from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2022-08-02
Handle: RePEc:bla:metroe:v:65:y:2014:i:4:p:541-547